Journal of Nonlinear Mathematical Physics

Volume 3, Issue 3-4, September 1995, Pages 391 - 395

Nonlinear Maxwell Equations

Authors
G.A. KOTELNIKOV
Corresponding Author
G.A. KOTELNIKOV
Available Online 19 December 2006.
DOI
https://doi.org/10.2991/jnmp.1996.3.3-4.19How to use a DOI?
Abstract
The infinite series of Lorentz and Poincaré-invariant nonlinear versions of the Maxwell equations are suggested. Some properties of these equations are considered.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
3 - 3
Pages
391 - 395
Publication Date
2006/12
ISSN
1402-9251
DOI
https://doi.org/10.2991/jnmp.1996.3.3-4.19How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - G.A. KOTELNIKOV
PY  - 2006
DA  - 2006/12
TI  - Nonlinear Maxwell Equations
JO  - Journal of Nonlinear Mathematical Physics
SP  - 391
EP  - 395
VL  - 3
IS  - 3-4
SN  - 1402-9251
UR  - https://doi.org/10.2991/jnmp.1996.3.3-4.19
DO  - https://doi.org/10.2991/jnmp.1996.3.3-4.19
ID  - KOTELNIKOV2006
ER  -